Volume 5, Issue 2 (7-2017)                   J. Pediatr. Rev 2017, 5(2): 42-48 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Saffar M J, Rahmatpour Rokni G, Raeasian M. Pediatric Viral Exanthema: A Review Article. J. Pediatr. Rev. 2017; 5 (2) :42-48
URL: http://jpr.mazums.ac.ir/article-1-146-en.html
1- Infectious Disease Research Center with Focus on Nosocomial Infection, Mazandaran University of Medical Sciences, Sari, IR Iran
2- Department of Dermatology, Mazandaran University of Medical Sciences, Sari, IR Iran , dr.rokni@yahoo.com
3- General Practitioner, Mazandaran University of Medical Sciences, Sari, IR Iran
Abstract:   (3511 Views)
Full-Text [PDF 3138 kb]   (6352 Downloads)    
Type of Study: Narrative Review |
Received: 2016/10/25 | Accepted: 2017/03/13 | Published: 2017/04/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2021 CC BY-NC 4.0 | Journal of Pediatrics Review

Designed & Developed by : Yektaweb